# SDR AALA202206022836

- Difficulty date: May 15, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A300*
- Aircraft serial: 1442
- Aircraft time: 68,989 hours, 26,075 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R4 DOOR FORWARD DOOR STOP PADS 3, 5, 6 AND 7 OUT OF ADJUSTMENT. REPLACED AND ADJUSTED DOOR STOP PADS PER AMM 52-13-00.
